Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I am feeling so much sensation from last 3 days in my inner part while urine after having sex for the first time. What to do.

6 Doctors Answered
I am feeling so much sensation from last 3 days in my inn...
Nothing it is normal and will subside of its own. Take citrus fruits...
You found this helpful
I am feeling so much sensation from last 3 days in my inn...
It's called honeymoon pylesia. Don't worry it will b normal as the day passed. As you did first time so it will irritate your private parts that's why you felt such . Just take plenty water. And take the rest.
1 person found this helpful
I am feeling so much sensation from last 3 days in my inn...
It is a normal phenomenon so don't take stress. Wash your private parts with any antibacterial soap or solution after urine or after having sex. If you have any pain or swelling, you can sit in luke warm water tub i.e sitz bath, once or twice in a day.
1 person found this helpful
I am feeling so much sensation from last 3 days in my inn...
Hello, You might be suffering from post sexual UTI also known as honeymoon cystitis. Drink lots of fluids, avoid spices and give your genitals some rest. It will be fine.
1 person found this helpful
I am feeling so much sensation from last 3 days in my inn...
The sensation felt mostly are due to changes occuring in your body. After first sex females body suffers from many hormonal change and a bit anatomical changes at vagina can also be seen. The sensation you feeling are normal if not giving any sort of pain or secretions. Take care.
1 person found this helpful
I am feeling so much sensation from last 3 days in my inn...
This is stretching and pulling effect; The hymen (a membrane covering vaginal canal gets torn in the first intercourse; which will settle in a day or two; if there is any taw surface created due to stretching and pull then it will hurt when urinating which is common and it heals easily- BUT there is hormonal disturbance due to first intercourse; relax take it normal ;take plenty of oral fluids
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.